# SDR DHL9771218D

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Open Holes
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FRAME I/B FLANGE HAS SIX OPEN HOLES WITHIN 4 AT BS 400 BETWEEN S10L AND 11L.  INSTALLED FRAME REPAIR PER SRM 53-10-4, 11 BY 2.25 BY 1.25.
